MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ESBF3614C103E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 60mm aaa.It was reported that during the index procedure the physician deployed the contralateral limb without issue and then deployed on the ipsi-lateral side and pushed the delivery system of the bifurcate proximal.The physician began to pull the delivery system into the bifurcate.The sales representative attending the case advised the physician to stop due to the tip capture being open however the physician continued and said that it was closed.The physician continued to pull at the device despite it being caught and eventually pulled the bifurcate 50 mm into the aorta.The physician removed the device and in doing so caused a dissection in the common iliac artery.The physician then implanted two cuffs from the lowest renal into the bifurcate and repaired the right common iliac artery.Per the physician the cause of the event was user error.Once the delivery system was removed the rep looked at it on the back table and turned the back wheel closing the tip capture confirming it was open when being removed from the patient.No additional clinical sequelae was provided and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21629795
Report Number9612164-2025-01368
Device Sequence Number18230209
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public00643169439955
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/18/2025
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale